FLU RELIEF THERAPY NIGHTTIME- acetaminophen, diphenhydramine hydrochloride and phenylephrine hydrochloride liquid
TOP CARE (Topco Associates LLC)
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
Acetaminophen 650 mg
Diphenhydramine HCl 25 mg
Phenylephrine HCl 10 mg
Pain reliever/fever reducer
- temporarily relieves these symptoms due to a cold
- minor aches and pains
- sore throat
- runny nose
- itchy, watery eyes
- nasal and sinus congestion
- itching of the nose or throat
- cough due to minor throat and bronchial irritation
- temporarily reduces fever
Liver warnings: This product contains acetaminophen. Severe liver damage may occur if you take:
- more than 4,000 mg of acetaminophen in 24 hours
- with other drugs containing acetaminophen
- 3 or more alcoholic drinks every day while using this product
Allergy alert: Acetaminophen may cause severe skin reactions. symptoms may include:
- skin reddening
If a skin reaction occurs, stop use and seek medical help right away.
Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
- to make a child sleepy
- if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson’s disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
- with any other product containing diphenhydramine, even one used on skin
- with any other drug containing acetaminophen (prescription or non-prescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
- liver disease
- heart disease
- thyroid disease
- high blood pressure
- a breathing problem such as emphysema or chronic bronchitis
- trouble urinating due to an enlarged prostate gland
- cough that occurs with too much phlegm (mucus)
- persistent or chronic cough such as occurs with smoking, asthma, or emphysema
- the blood thinning drug warfarin
- sedatives or tranquilizers
- do not exceed recommended dosage
- alcohol, sedatives, and tranquilizers may increase drowsiness
- avoid alcoholic drinks
- be careful when driving a motor vehicle or operating machinery
- marked drowsiness may occur
- excitability may occur, especially in children
- nervousness, dizziness, or sleeplessness occurs
- pain, cough or nasal congestion gets worse or lasts more than 7 days
- new symptoms occur
- fever gets worse or lasts more than 3 days
- redness or swelling is present
- cough comes back or occurs with a rash or headache that lasts
These could be signs of a serious condition.
ask a health professional before use.
Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
- do not take more than directed (see overdose warning)
- do not take more than 6 doses in any 24-hour period
- measure only with dosing cup provided. Do not use any other dosing device
- keep dosing cup with product
- adults and children 12 years and over
- 30 mL every 4 hours
- children under 12 years of age; do not use
- each 30 mL contains: potassium 10 mg
- each 30 mL contains: sodium 14 mg
- store between 20-25ºC (68-77ºF). Do not refrigerate.
acesulfame potassium, alcohol, citric acid, edetate disodium, FD&C blue #1, FD&C red #40, flavors, glycerin, maltitol, propylene glycol, purified water, sodium benzoate, sodium citrate
COMPARE TO THERAFLU® NIGHTTIME SEVERE COLD & COUGH ACTIVE INGREDIENTS*
NIGHTTIME FOR ADULTS
Severe Cold & Cough Relief
ACETAMINOPHEN 650 mg PAIN RELIEVER • FEVER REDUCER
DIPHENHYDRAMINE HCl 25 mg ANTIHISTAMINE • COUGH SUPPRESSANT
PHENYLEPHRINE HCl 10 mg NASAL DECONGESTANT
- Itchy Bose or Throat
- Aches, Fever & Sore Throat
- Runny Nose & Sneezing
- Itchy, Watery Eyes
- Nasal Congestion
FOR AGES 12 +
Alcohol 10 %
FL OZ (mL)
*This product is not manufactured or distributed by GSK Consumer Healthcare, Inc., Distributor of Theraflu® Nighttime Severe Cold & Cough.
TAMPER EVIDENT: DO NOT USE IF PRINTED SAFETY SEAL AROUND OR UNDER CAP IS BROKEN OR MISSING
DISTRIBUTED BY TOPCO ASSOCIATES LLC
ELK GROVE VILLAGE, IL 60007©TOPCO
TOPCARE HEALTH Severe Cold & Cough Relief
| FLU RELIEF THERAPY
acetaminophen, diphenhydramine hcl, phenylephrine hcl liquid
|Labeler — TOP CARE (Topco Associates LLC) (006935977)|
Revised: 07/2021 TOP CARE (Topco Associates LLC)
Our database comes directly from the FDA’s central repository of drug labels and package inserts under the Structured Product Labeling standard. OTCLabels.com provides the full over the counter products subset of the FDA’s repository. Medication information provided here is not intended as a substitute for direct consultation with a qualified health professional.